# SDR ASAA2012090992979

- Difficulty date: September 9, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 40,874 hours, 15,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144A771315
- Condition: Corroded
- Location: Bs 706-712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, TWO ANGLES CORRODED LT SIDE TOP OF W/W LBL 64 BETWEEN BS 706-712.  FABRICATED TWO ANGLES IAW DWG 144A7713, REV B.
